Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A solution to a set of fundamental equations in Markov chains

Author: C. Derman
Journal: Proc. Amer. Math. Soc. 5 (1954), 332-334
MSC: Primary 60.0X
MathSciNet review: 0060757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583 (12,424a)
  • [2] Kai Lai Chung, Contributions to the theory of Markov chains, J. Research Nat. Bur. Standards 50 (1953), 203–208. MR 0055608 (14,1099g)
  • [3] W. Doeblin, Sur deux probèmes de M. Kolmogoroff concernant les chaines denombrables, Bull. Soc. Math. France vol. 66 (1939).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

PII: S 0002-9939(1954)0060757-0
Article copyright: © Copyright 1954 American Mathematical Society